# SDR UIEA2021090301954

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,583 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - RH H/STAB TIP FAIRING #3, #4 RIB FOUND CRACK(  EMP - RH RH H/STAB TIP FAIRING #3, #4 RIB CRACKED AREA REPAIRED AS PER SRM 55-10-09-R2-12  )
